| Model Number |
20 |
| Medical Device Problem Code |
Failure to Sense (1559)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Physio-control contacted the customer to request additional information on the patient.No response has been received from the customer.Patient fields in which information was not provided were intentionally left blank.The device was not returned to physio-control for evaluation.The cause of the reported issue could not be determined.Device not evaluated by manufacturer.
Event or Problem Description
The customer reported via a voluntary medwatch report that they were using their device to attempt to deliver defibrillation to a patient and the device did not show the patient's ecg rhythm.As a result, defibrillation therapy may have been unavailable, if needed.There were no reports of any adverse effects to the patient as a result of the reported issue.